# SDR N6WA2013042401

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 10,338 hours, 6,883 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLATS FAIL IN FLIGHT. INSPECTED SLAT ACTUATOR TRIP INDICATORS, RESET RT SLAT ACTUATOR OTBD AND OTBD MOST RT SLAT.  INBD AND OTBD INDICATOR WOULD NOT RESET.  SET FLIGHT CONTOLS FLAPS 20 DEG, SLATS 25 DEGREES, IAW AMM 27-81-00 AND 27-81-09 ANS CSL 0661 INSPECTION ACFT.
